# SDR ABXA9701611

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5641986
- Condition: Corrosion
- Location: Bs 1140
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1140 AT STRINGER 36 FRAME UPPER CAP HAS HEAVY CORROSION.  REPAIRED FRAME UPPER CAP AT STA 1140 STR 36 IAW SRM 53-2-0, 51-1-8 AND 51-1-20D.
